# SDR A6WA201312124465

- Difficulty date: December 12, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON CTR HINGE, CTR SAFETY PLATE BETWEEN HINGE BOLTS IS CRACKED & BENT.   R & R A SERVICEABLE RT AILERON CTR HINGE BRACKET.
